# SDR UPS02839289

- Difficulty date: August 20, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576958927
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING CENTER L/E LOWER INTERNAL DOUBLER IS CRACKED AT XFS 335.25.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769589, AND SRM 51-1-21.
